Unique continuation in$CR$manifolds and in hypo-analytic structures

M. S. Baouendi Purdue University, West Lafayette, IN, U.S.A. F. Treves Rutgers University, New Brunswick, NJ, U.S.A.

TBD mathscidoc:1701.332666

Arkiv for Matematik, 26, (1), 21-40, 1986.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 248 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{m.1986unique,
  title={Unique continuation in$CR$manifolds and in hypo-analytic structures},
  author={M. S. Baouendi, and F. Treves},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525568789475},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={21-40},
  year={1986},
}
M. S. Baouendi, and F. Treves. Unique continuation in$CR$manifolds and in hypo-analytic structures. 1986. Vol. 26. In Arkiv for Matematik. pp.21-40. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525568789475.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved